# SDR CA001201009

- Difficulty date: November 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 64,491 hours
- Engine: Pwa JT8D7B
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Binding
- Location: Control Column
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE AILERON SYSTEM HAD BECOME PROGRESSIVELY STIFFER DURING THEIR FLIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT, CLEANED AND LUBRICATED PULLEYS AND BEARINGS IAW THE MM THE AIRCRAFT WAS RELEASE FOR A FERRY FLT.  MAINTENANCE FOUND BEARING BINDING IN THE CAPTAINS CONTROL COLUMN. COLUMN REMOVED AND DISASSEMBLED, REMOVED AND REPLACED BEARINGS, SYSTEM REINSTALLED AND CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
